# SDR DALA2024043004810

- Difficulty date: April 27, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N950DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38690
- Aircraft time: 33,662 hours, 12,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5680546) REAR AISLE EXIT SIGN FELL FROM CEILING. REINSTALLED EXIT SIGN TO CEILING PNL PER B737 AMM 33-51.
